Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Robust adaptive output-feedback control for nonlinear systems with output unmodeled dynamics
Author: Wu, Z.
Xie, X.
Shi, P.
Citation: International Journal of Robust and Nonlinear Control, 2008; 18(11):1162-1187
Publisher: John Wiley
Issue Date: 2008
ISSN: 1049-8923
Statement of
Zhaojing Wu, Xuejun Xie and Peng Shi
Abstract: Abstract not available
Keywords: nonlinear systems; adaptive backstepping control; small gain; output unmodeled dynamics; inverse dynamics
Rights: Copyright © 2007 John Wiley & Sons, Ltd.
RMID: 0020128227
DOI: 10.1002/rnc.1273
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.